# SDR DALA105519996

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 100,599 hours, 91,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN TAIL COMPARTMENT WEB STRUCTURE AT BS 1038 L11.  REPAIRED IAW SRM 51-30-2.
